A Hybrid Laplace Transform-Optimal Homotopy Asymptotic Method (LT-OHAM) for Solving Integro-Differential Equations of the Second Kind

Main Article Content

Mohammad Almousa, Ahmad Al-Hammouri, Suhaila Saidat, Sultan Alsaadi, Ghada Banihani


The new proposed hybrid method between optimal homotopy asymptotic method and Laplace transform namely LT-OHAM is formulated for the first time in our paper. This hybrid method presents significant features of LT-OHAM and its capability of handling IDEs. This formulation is developed to find the solution of IDEs. By using the new presented hybrid method, some applications of IDEs are solved. This hybrid method seems very efficient and easy to solve these types of equations.

Article Details


  1. D. Černá, V. Finěk, Wavelet-Galerkin Method for Second-Order Integro-differential Equations on Product Domains, in: H. Singh, H. Dutta, M.M. Cavalcanti (Eds.), Topics in Integral and Integro-Differential Equations, Springer International Publishing, Cham, 2021: pp. 1-40. https://doi.org/10.1007/978-3-030-65509-9_1.
  2. B. Shiri, A note on using the Differential Transformation Method for the Integro-Differential Equations, Appl. Math. Comput. 219 (2013), 7306-7309. https://doi.org/10.1016/j.amc.2012.03.106.
  3. X. Zhang, B. Tang, Y. He, Homotopy Analysis Method for Higher-Order Fractional Integro-Differential Equations, Comput. Math. Appl. 62 (2011), 3194-3203. https://doi.org/10.1016/j.camwa.2011.08.032.
  4. O.I. Khaleel, Variational Iteration Method for Solving Multi-Fractional Integro Differential Equations, Iraqi J. Sci. 55 (2014), 1086-1094.
  5. R.I. Esa, A.J. Saleh, Numerical Treatment of First Order Volterra Integro-Differential Equation Using Non-Polynomial Spline Functions, Iraqi J. Sci. Special Issue (2020), 114-121.
  6. M. Almousa, Solution of Second Order Initial- Boundary Value Problems of Partial Integro-Differential Equations by using a New Transform: Mahgoub Transform, Eur. J. Adv. Eng. Technol. 5 (2018), 802-805.
  7. S. Sh. Ahmed,S. A. H. Salih and M. R. Ahmed, Laplace Adomian and Laplace Modified Adomian Decomposition Methods for Solving Nonlinear Integro-Fractional Differential Equations of the Volterra-Hammerstein Type, Iraqi J. Sci. 60 (2019), 2207-2222. https://doi.org/10.24996/ijs.2019.60.10.15.
  8. Y. Jia, M. Xu, Y. Lin, D. Jiang, An Efficient Technique Based on Least-Squares Method for Fractional Integro-Differential Equations, Alexandria Eng. J. 64 (2023), 97-105. https://doi.org/10.1016/j.aej.2022.08.033.
  9. N. Herişanu, V. Marinca, T. Dordea, G. Madescu, A New Analytical Approach to Nonlinear Vibration of an Electrical Machine, Proc. Rom. Acad. Ser. A Math. Phys. Tech. Sci. 9 (2008), 229–236.
  10. M. Almousa, A. Ismail, Optimal Homotopy Asymptotic Method for Solving the Linear Fredholm Integral Equations of the First Kind, Abstr. Appl. Anal. 2013 (2013), 278097. https://doi.org/10.1155/2013/278097.
  11. M. Almousa, A.I. Ismail, Numerical Solution of Fredholm-Hammerstein Integral Equations by Using Optimal Homotopy Asymptotic Method and Homotopy Perturbation Method, AIP Conf. Proc. 1605 (2014), 90-95. https://doi.org/10.1063/1.4887570.
  12. M. Almousa, A. Ismail, Exact Solutions for Systems of Linear and Nonlinear Fredholm Integral Equations by Using Optimal Homotopy Asymptotic Method, Far. East J. Math. Sci. 90 (2014), 187-202.
  13. M.S. Hashmi, N. Khan, S. Iqbal, Optimal Homotopy Asymptotic Method for Solving Nonlinear Fredholm Integral Equations of Second Kind, Appl. Math. Comput. 218 (2012), 10982-10989. https://doi.org/10.1016/j.amc.2012.04.059.
  14. N. Ratib Anakira, A.K. Alomari, I. Hashim, Optimal Homotopy Asymptotic Method for Solving Delay Differential Equations, Math. Probl. Eng. 2013 (2013), 498902. https://doi.org/10.1155/2013/498902.
  15. Y.D. Han, J.H. Yun, Optimal Homotopy Asymptotic Method for Solving Integro-differential Equations, IAENG Int. J. Appl. Math. 43 (2013), 120-126.
  16. M.S. Mohamed, K.A. Gepreel, M.R. Alharthi, R.A. Alotabi, Homotopy Analysis Transform Method for Integro-Differential Equations, Gen. Math. Notes, 32 (2016), 32-48.
  17. J.L. Schiff, The Laplace Transform, Springer, New York, 1999. https://doi.org/10.1007/978-0-387-22757-3.